MathSciNet Relay Station
MathSciNet bibliographic data
MR608854 (82f:12011) 12A50 (12A35)
Takeuchi, Hiroshi On the class number of the maximal real subfield of a cyclotomic field. Canad. J. Math. 33 (1981), no. 1, 55–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement